# SDR FDEA201107162746

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shim
- Part number: 311N504315
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID-BULKHEAD LOWER FLANGE INBD AFT AND FWD SIDE AT PPSTA 174.30 FOUND  WITH SHIMS MIGRATION.  SHIMS REPLACED IAW SRM 54-50-90 REPAIR 7, REV 103. REPAIR IS CLASSIFIED AS MAJOR.
